Alert archive / Colorado / Freeze Warnings in 2015

Freeze Warning 4, NWS Pueblo, CO

October 23, 20155 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Oct 23, 2015, 1:52 PM MDT for 5 counties in Colorado. It took effect at Oct 24, 2015, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2015, 1:52 PM MDT (19:52 UTC)
In effect from
Oct 24, 2015, 3:00 AM MDT
Expired
Oct 24, 2015, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2015-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2015-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WWUS75 KPUB 231952
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT FRI OCT 23 2015

COZ069>071-240400-
/O.NEW.KPUB.FZ.W.0004.151024T0900Z-151024T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
152 PM MDT FRI OCT 23 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...MINIMUM TEMPERATURES FALLING INTO THE UPPER 20S TO
  THE LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL
  SECTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

COZ084-085-089-095-096-240400-
/O.CON.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
152 PM MDT FRI OCT 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SATURDAY...

* LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY.

* TEMPERATURE...LOW TEMPERATURES TONIGHT ARE EXPECTED TO DROP INTO
  THE LOWER TO THE MID 30S...WITH AREAS OF FROST EXPECTED
  OVERNIGHT.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
403 
WWUS75 KPUB 240352
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
952 PM MDT FRI OCT 23 2015

COZ069>071-241200-
/O.CON.KPUB.FZ.W.0004.151024T0900Z-151024T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
952 PM MDT FRI OCT 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SATURDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...MINIMUM TEMPERATURES FALLING INTO THE UPPER 20S 
  TO THE LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE 
  CENTRAL SECTIONS OF THE SAN LUIS VALLEY...INCLUDING THE 
  ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

COZ084-085-089-095-096-241200-
/O.CON.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
952 PM MDT FRI OCT 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SATURDAY...

* LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY.

* TEMPERATURE...LOW TEMPERATURES TONIGHT ARE EXPECTED TO DROP INTO
  THE LOW TO THE MID 30S...WITH AREAS OF FROST EXPECTED
  OVERNIGHT.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
966 
WWUS75 KPUB 240955
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
355 AM MDT SAT OCT 24 2015

COZ069>071-241800-
/O.NEW.KPUB.FZ.A.0003.151025T0900Z-151025T1500Z/
/O.CON.KPUB.FZ.W.0004.000000T0000Z-151024T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
355 AM MDT SAT OCT 24 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES IN THE UPPER 20S TO THE LOWER 30S
  WILL BE POSSIBLE TODAY AND AGAIN SUNDAY MORNING. THE COLDEST
  READINGS ARE EXPECTED IN THE CENTRAL SECTIONS OF THE SAN LUIS
  VALLEY...INCLUDING THE ALAMOSA AREA.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

COZ084-085-089-095-096-241500-
/O.CON.KPUB.FR.Y.0004.000000T0000Z-151024T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
355 AM MDT SAT OCT 24 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY.

* TEMPERATURE...TEMPERATURES THIS MORNING ARE EXPECTED TO DROP
  INTO THE LOW TO THE MID 30S...WITH AREAS OF FROST EXPECTED EARLY
  THIS MORNING.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 23, 11:39 AM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 23, 11:39 AM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1139 AM MDT FRI OCT 23 2015

.UPDATE...
ISSUED AT 741 AM MDT FRI OCT 23 2015

UPDATED TO END THE FREEZE WARNING FOR THE SAN LUIS VALLEY...AS
CLOUDS HAVE KEPT LOWS GENERALLY ABOVE FREEZING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 341 AM MDT FRI OCT 23 2015

CURRENT WATER VAPOR IMAGERY AND UPPER AIR DATA INDICATING MODERATE
WEST TO NORTHWEST FLOW ALOFT ACROSS THE REGION WITH THE OLD UPPER
LOW CONTINUING LIFT OUT ACROSS THE NORTHERN HIGH PLAINS AS ANOTHER
EMBEDDED SHORT WAVE IS DIGGING DOWN THE BACK SIDE OF THE SYSTEM
ACROSS THE GREAT BASIN AT THIS TIME. REGIONAL RADARS INDICATING SOME
PRECIPITATION ACROSS NORTHERN AND WESTERN PORTIONS OF THE
STATE...WITH SOME ECHOES SPREADING INTO THE CENTRAL AND SOUTHWEST
WEST MOUNTAINS AT THIS TIME. SATELLITE DATA INDICATING CLOUDS
SPREADING SOUTH AND EAST ACROSS THE STATE AT THIS TIME...WITH THE
INCREASING CLOUDS KEEPING TEMPS FROM FALLING TOO FAR ACROSS THE SAN
LUIS...THOUGH ALS HAS RECENTLY DROPPED BELOW FREEZING AS OF 3AM.

NO BIG CHANCES IN THE FORECAST WITH SECONDARY SHORT WAVE CONTINUING
TO DIG ACROSS THE ROCKIES THROUGH THE LATE AFTERNOON AND CONTINUES
INTO CENTRAL HIGH PLAINS THROUGH EARLY SATURDAY. THE WILL BRING A
BACK DOOR COLD FRONT ACROSS THE EASTERN PLAINS THROUGH THE
MORNING...WITH BREEZY NORTHERLY WINDS IN ITS WAKE ALLOWING FOR
TEMPERATURES TO WARM TO NEAR SEASONAL LEVELS EARLY FRIDAY AFTERNOON
BEFORE COOLING THROUGH THE LATE AFTERNOON. INCREASING UVV AND
MOISTURE ASSOCIATED WITH THE PASSING SHORT WAVE BRINGS ANOTHER ROUND
OF SCATTERED TO NUMEROUS SHOWERS TO AREAS OVER AND NEAR THE HIGHER
TERRAIN LATE THIS MORNING THROUGH THE LATE EVENING. BEST COVERAGE
THROUGH THE AFTERNOON REMAINS OVER AND NEAR THE HIGHER TERRAIN OF
THE CONTDVD...WITH SHOWERS SPREADING EAST ACROSS THE EASTERN
MOUNTAINS AND IMMEDIATE ADJACENT PLAINS LATE FRIDAY AFTERNOON AND
AND EVENING.

SNOW LEVELS LOOK TO BE AROUND 10000 FT THROUGH THE AFTERNOON WITH
SNOW LEVELS POSSIBLY DOWN BETWEEN 7000 AND 8000 FEET FRIDAY
EVENING...AS H7 TEMPS FALL TO BETWEEN 0C AND -2C OVERNIGHT. QUICK
MOVEMENT OF THE SYSTEM TO LIMIT SNOW ACCUMULATIONS THOUGH CANT RULE
OUT A QUICK 1 TO 4 INCHES ACROSS THE HIGHEST TERRAIN BY FRIDAY NIGHT.
COOL AIR ALOFT AND CLEARING SKIES FROM NORTHWEST TO SOUTH EAST WITH
DEVELOPING SUBSIDENCE BEHIND THE THE SYSTEM WILL ALLOW FOR
TEMPERATURES TO FALL OVERNIGHT...AND WILL LIKELY SEE AREAS OF FROST
ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...AS OVERNIGHT LOWS
FALL INTO THE LOWER TO MID 30S. COULD SEE AREAS OF FROST OR SUB
FREEZING TEMPERATURES ACROSS THE SAN LUIS VALLEY AS WELL...THOUGH
WILL SEE HOW THE FREEZE WARNING PLAYS OUT BEFORE ADDING THEM IN THE
FROST ADVISORY FOR TONIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 341 AM MDT FRI OCT 23 2015

UPPER TROUGH WILL DRIFT SLOWLY EASTWARD ACROSS TX SAT/SUN...WHILE
LOW AMPLITUDE UPPER RIDGE BUILDS ACROSS THE ROCKIES. SHOULD BE A
FINE FALL WEEKEND ACROSS ALL OF SOUTHERN COLORADO UNDER THE
RIDGE...WITH TEMPERATURES REBOUNDING BACK TO ABOVE AVERAGE
BOTH SAT/SUN UNDER MOSTLY CLEAR SKIES. NEXT UPPER TROUGH MOVES
ONSHORE ACROSS THE WEST COAST LATE SUNDAY...WITH DEEPENING LEE
SURFACE TROUGH LIKELY INCREASING WINDS OVER THE FAR EASTERN
PLAINS FROM LATE SUN AFTERNOON INTO MON. UPPER TROUGH DROPS INTO
THE GREAT BASIN MON...THEN PUSHES THROUGH COLORADO MON NIGHT INTO
TUE. SHOULD SEE SHOWERS INCREASE ALONG THE CONTINENTAL DIVIDE
MON...THEN SPREAD ACROSS REMAINING MOUNTAINS AND HIGH VALLEYS MON
NIGHT INTO TUE AS BEST UPWARD MOTION MOVES ACROSS. PRECIP CHANCES
OVER THE EASTERN MOUNTAINS AND PLAINS LOOK FAIRLY LOW WITH THIS
SYSTEM...AS TROUGH REMAINS PROGRESSIVE AND LOW/MID LEVEL FLOW
MAINTAIN A WLY COMPONENT THROUGH PERIOD. MAX TEMPS BOTH MON AND
TUE LOOK FAIRLY MILD...ESPECIALLY EASTERN PLAINS AS COOLER AIR
WON'T ARRIVE UNTIL LATE TUE.

BOTH 00Z ECMWF AND 00Z GFS DROP A SECONDARY UPPER TROUGH INTO THE
NORTHERN PLAINS LATE TUE INTO WED...WITH EURO FARTHER WEST AND
SLIGHTLY DEEPER WITH THE SYSTEM BY EARLY WED MORNING. MAIN IMPACT
OF THIS TROUGH WILL BE TO PUSH A FAIRLY STRONG COLD FRONT SOUTH
THROUGH THE REGION LATE TUE NIGHT...WITH COOLER TEMPS AREA-WIDE ON
WED. SUPPOSE WE COULD SEE A FEW SHOWERS TUE NIGHT/WED MORNING AS
COLD FRONT AND TROUGH PUSH THROUGH...THOUGH PRECIP LOOKS TO BE
SCATTERED AND LIGHT AT BEST AS MOST FORCING WILL REMAIN NORTHEAST
OF THE AREA. COULD FINALLY SEE SOME BELOW FREEZING TEMPS ACROSS
THE PLAINS IN THE WAKE OF THE COLD FRONT THU MORNING...ESPECIALLY
IF COLDER MEX AND EC MOS ARE TO BE BELIEVED. MODELS DIVERGE BY
THE END OF THE WEEK...WITH GFS BRINGING NEXT TROUGH THROUGH THE
ROCKIES WHILE EURO DIGS ENERGY WELL SOUTH INTO NORTHERN MEXICO.
FORECAST FOLLOWS THE GFS AT THIS POINT AND HAS SOME LOW POPS LATE
THU INTO FRI ACROSS MUCH OF THE AREA...THOUGH CONFIDENCE IN ANY
PARTICULAR SOLUTION IS STILL RATHER LOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1139 AM MDT FRI OCT 23 2015

GENERALLY VFR CONDITIONS ARE ANTICIPATED AT THE KALS...KCOS AND
KPUB TAF SITES INTO SATURDAY...ALTHOUGH PASSING DISTURBANCE WILL
HAVE THE CAPABILITY OF PRODUCING PERIODS OF MVFR CONDITIONS AT
TIMES FROM THIS EVENING INTO TONIGHT...ESPECIALLY NEAR
KCOS(DUE TO SHOWERS) AND TO A LESSER DEGREE AT KALS...ALTHOUGH
CONFIDENCE LEVELS NOT HIGH ENOUGH TO MENTION IN TERMINALS AT THIS
TIME.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

FROST ADVISORY FROM 3 AM TO 9 AM MDT SATURDAY FOR COZ084-085-089-
095-096.

&&
Hazardous weather outlook, Oct 23, 6:19 AM MDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
619 AM MDT FRI OCT 23 2015

COZ058>089-093>099-241230-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
619 AM MDT FRI OCT 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW ACCUMULATIONS OF 1 TO 4 INCHES WILL BE POSSIBLE ACROSS
THE HIGHER TERRAIN THIS AFTERNOON AND EVENING...AS A WEAK WEATHER
SYSTEM MOVES QUICKLY ACROSS THE STATE. THE HIGHEST SNOW TOTALS ARE
EXPECTED TO BE ACROSS THE EASTERN MOUNTAINS...GENERALLY AT AND ABOVE
10000 FEET IN ELEVATION.

COOL AIR ALOFT AND CLEARING SKIES BEHIND THE PASSING WEATHER SYSTEM
WILL ALLOW FOR TEMPERATURES TO FALL INTO THE 30S ACROSS EASTERN
COLORADO...WITH AREAS OF FROST EXPECTED OVERNIGHT ACROSS PORTIONS OF
EL PASO...CROWLEY AND KIOWA COUNTIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE MOUNTAINS
MONDAY NIGHT THROUGH TUESDAY NIGHT...MAINLY AT ELEVATIONS ABOVE
9000 FEET ALONG THE CONTINENTAL DIVIDE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE...MAINLY ABOVE 10000 FEET.

23/10

In the hours before

Local storm report, Oct 23, 1:14 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
114 PM MDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     SNOW             1 NNW MONARCH PASS      38.51N 106.33W
10/23/2015  M12.0 INCH       CHAFFEE            CO   TRAINED SPOTTER

            STORM TOTAL.

&&

PP
Local storm report, Oct 23, 1:23 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
123 PM MDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     SNOW             1 NNW MONARCH PASS      38.51N 106.33W
10/23/2015  M12.0 INCH       CHAFFEE            CO   TRAINED SPOTTER

            48 HR SKI AREA TOTAL

&&

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 4:25 AM MDTFrost AdvisoryPUBCrowley, El Paso, Kiowa29 hr

Nearby

Freeze Warnings in Colorado, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.